# SDR CAL950456

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Rt Te Mid Flap
- Part time: 45,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE RT OUTBOARD MID-FLAP INBOARD END WEB CRACKED AT TWO PLACES.  BOTH CRACKS WERE .5 INCH LONG. REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 51-40-2 AND 51-30-2.  (M)
